MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA ® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA ® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-
Catalog Number K800A SMN10484429
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2018-00177 was also filed for the same customer inquiry.The customer contacted the siemens customer care center for the discordant, imprecise (k) result on the dimension vista instrument.Siemens headquarters support center (hsc) has completed the investigation of the incident.Hsc evaluated the data provided.The cause of the discrepant imprecise k result cannot be confirmed; however, it is specific to the patient.No product problem has been identified.Qc was within range at the time of testing.The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, imprecise potassium (k) result was obtained on a patient sample on the dimension vista 500 instrument.The result was reported.There are no reports of patient intervention or adverse health consequences due to the discordant, imprecise potassium result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA ® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7339703
Report Number2517506-2018-00175
Device Sequence Number16144833
Product Code CEM
UDI-Device Identifier00842768030413
UDI-Public00842768030413
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2018
Device Catalogue NumberK800A SMN10484429
Device Lot Number7LD824
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1